# SDR A6WA201040437

- Difficulty date: June 14, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Unserviceable
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON BOTTOM L/E INBD SKIN PN CC670-13052-2. R & R NEW SERVICEABLE SKIN.
